IDEAS home Printed from https://ideas.repec.org/a/bla/mathfi/v13y2003i1p171-185.html
   My bibliography  Save this article

An Anticipating Calculus Approach to the Utility Maximization of an Insider

Author

Listed:
  • Jorge A. León
  • Reyla Navarro
  • David Nualart

Abstract

No abstract is available for this item.

Suggested Citation

  • Jorge A. León & Reyla Navarro & David Nualart, 2003. "An Anticipating Calculus Approach to the Utility Maximization of an Insider," Mathematical Finance, Wiley Blackwell, vol. 13(1), pages 171-185.
  • Handle: RePEc:bla:mathfi:v:13:y:2003:i:1:p:171-185
    as

    Download full text from publisher

    File URL: http://www.blackwell-synergy.com/doi/abs/10.1111/1467-9965.00012
    File Function: link to full text
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Zhaojun Yang & Christian-Oliver Ewald & Olaf Menkens, 2011. "Pricing and hedging of Asian options: quasi-explicit solutions via Malliavin calculus," Mathematical Methods of Operations Research, Springer;Gesellschaft für Operations Research (GOR);Nederlands Genootschap voor Besliskunde (NGB), vol. 74(1), pages 93-120, August.
    2. Anne Eyraud-Loisel, 2013. "Quadratic hedging in an incomplete market derived by an influent informed investor," Post-Print hal-00450949, HAL.
    3. Edward Hoyle & Andrea Macrina & Levent A. Menguturk, 2017. "Markov-Modulated Information Flows," Papers 1708.06948, arXiv.org.
    4. Christian-Oliver Ewald & Aihua Zhang, 2006. "A new technique for calibrating stochastic volatility models: the Malliavin gradient method," Quantitative Finance, Taylor & Francis Journals, vol. 6(2), pages 147-158.
    5. Peng, Xingchun & Wang, Wenyuan, 2016. "Optimal investment and risk control for an insurer under inside information," Insurance: Mathematics and Economics, Elsevier, vol. 69(C), pages 104-116.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bla:mathfi:v:13:y:2003:i:1:p:171-185. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum). General contact details of provider: http://www.blackwellpublishing.com/journal.asp?ref=0960-1627 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.